Department of Physics Papers

Document Type

Journal Article

Date of this Version

1-15-1990

Publication Source

Physical Review A

Volume

41

Issue

2

Start Page

971

Last Page

982

DOI

10.1103/PhysRevA.41.971

Abstract

The qth moment M(q) of the growth probability of diffusion-limited aggregates is studied for q<0 in terms of the value [M(q,N)]av obtained by averaging M(q) over the ensemble of all aggregates of a given number of particles N. For a range of structures that are susceptible to precise analysis, we verify that all moments, even those for q<0, obey asymptotic power-law scaling in N. Since we cannot analyze completely arbitrary structures, our analysis is not definitive. However, it does suggest the validity of a recent proposal by one of us that there is no Lifshitz-like anomaly (similar to that found for the distribution of currents in the random resistor network) leading to non-power-law scaling of the negative moments of the growth probability.

Included in

Physics Commons

Share

COinS
 

Date Posted: 12 August 2015

This document has been peer reviewed.